# SDR SWIA200718185

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 24,250 hours, 34,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE WHITE FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 5 WILL NOT TEST.  RELAMPED THE WHITE EMERGENCY FLOOR LIGHT.
